# SDR ASAA2023032642603

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 44,384 hours, 12,837 cycles
- System (JASC): 3400 · Navigation System
- Part: Fmc
- Part number: 1762000101
- Part serial: 015038
- Condition: Inoperative
- Location: E/E Bay, E5-2
- Part time: 2,703 hours, 799 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"SINGLE FMC" AND FO'S DISPLAY IN MAP MODE ( R FMC INOP ). LOSS OF LNAV AND VNAV. DURING CRUISE. CORRECTED ITSELF AFTER 30 SEC WORKED FINE FOR REMAINDER OF FLIGHT. GROUNDED - YES. REMOVED AND REPLACED FMC #2 IAW B737-800 AMM 34-61-02. PERFORMED OPERATIONAL TEST OF R FMC IAW AMM 34-61-00. OPS CHK GOOD.
